# SDR AALA200802042

- Difficulty date: August 8, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Engine: Pwa JT8D217
- Engine time: 10,310 hours, 2,478 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT T1009/08AUG SDF TO DFW.  CREW REPORTED NR 2 ENGINE VIBRATIONS AND ENGINE PRESSURE RATION FLUCTUATION FOLLOWED BY NR 2 ENGINE UNCOMMENTED SHUTDOWN.  LANDED TOOL WITHOUT INCIDENT.  REPLACED NR 2 ENGINE ON 10 AGUE AT TOOL DUE TO GEAR BOX FAILURE.  SYSTEM GROUND CHECKED NORMAL OPS.
